MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD INSULIN PUMP; PUMP, INFUSION, INSULIN

INSULET CORPORATION OMNIPOD INSULIN PUMP; PUMP, INFUSION, INSULIN
Model Number 18900-5A
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.We are unable to confirm the reported uncommanded bolus.Lot release records were reviewed and the product lot met all acceptance criteria.
 
Event or Problem Description
A patient reports at 6:46 pm their personal diabetes manager (pdm) had delivered an uncommanded bolus of almost 4 units of insulin.

Brand Name
OMNIPOD INSULIN PUMP
Common Device Name
PUMP, INFUSION, INSULIN
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
thom mcnamara
100 nagog park
acton, MA 01720
9786007000
MDR Report Key18826619
Report Number3004464228-2024-07802
Device Sequence Number20779896
Product Code LZG
UDI-Device Identifier10385081120012
UDI-Public(01)10385081120012(11)190919(10)L61168
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K211575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number18900-5A
Device Catalogue NumberPDM-UST400
Device Lot NumberL61168
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2024
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age11 YR
Patient SexMale